# SDR AALA200802329

- Difficulty date: August 8, 2008
- Submitted: October 31, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,568 hours, 16,313 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 148T2740
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW WHILE ACCOMPLISHING MX NDT FOUND INDICATIONS OF CRACKING AT RT OUTER CHORD AT LOWER AFT FASTENER AT 12A.  HOLE REAMED TO .2807 INCH TO REMOVE CRACKING.  REPLACED WITH OVERSIZED FASTENER PER MRB 767 3273.
